# SDR MALA110286

- Difficulty date: December 18, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 10,521 hours, 6,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTED FORWARD SECTION OF EMERGENCY LIGHTS INOPERATIVE.  INSTALLED SERVICEABLE EMERGENCY LIGHT BATTERY PACK AT POSITION PS35, IAW AMM CH 33-51-17.  OPS GOOD.
